advertisement
Question
Posted by: willie | 2003/01/30

Diabetic, Interaction of Blood thinning agent with bloodsugar level

I have discovered recently that I am diabetic. My doctor prescribed Glucophage which works fine and keeps my suger between 6 and 8. But when I take Plato for blood clot prevention I cannot get level below 8 and feel horrible. Is this normal? Can I rather use 1/2 disprin instead? Is this a general problem? I am 80 km from my nearest doctor and is a pensioner who try to keep visits to minimum. Thankyou I would like to receive news letter.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Willie, what level are we talking about here? The sugar or one of the parameters of the clotting profile. Please let me know (as a new question please otherwise I won’t get it.) and also the units it was measured in. Good luck

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement